# SDR COMA9710015

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120257
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Part number: 38E966A
- Condition: Malfunction
- Location: Wing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBD WING ANTI-ICE SYSTEM FAIL WARNING ON BOTH TIMERS AND 2.  REPLACED THE WING DE-ICE PRESSURE REGULATOR.
